# SDR CA091102006

- Difficulty date: October 30, 2009
- Submitted: December 1, 2009
- Operation: General aviation
- Make and model: Dhav DHC6300
- Aircraft time: 32,019 hours
- Engine: Pwa PT6A27
- Propeller: Hartzl HCB3TN3
- System (JASC): 2435 · Starter-Generator
- Part: Fan
- Part number: 230481490
- Condition: Broken
- Location: Starter-Gen
- Component: Starter-Gen
- Component part number: 23048004M
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING INSTALLATION OF FAN AT ST-GEN O/H, THE CTR PART OF THE FAN HUB, AREA BENEATH THE NUT AND WASHER, BROKE OUT FROM THE REST OF THE FAN. THE BREAK HAPPENED BEFORE THE NUT REACHED REQUIRED TORQUE OF 110 INCH-LBS. THIS IS A CAST METAL ONE-PIECE FAN. THIS IS THE 4 TH OCCURRENCE IN 5 YEARS AT THIS AMO.  THE OEM IS BEING CONTACTED TO SEE IF THEY WILL REDESIGN THE FAN TO STRENGTHEN THE AREA THAT BREAKS. THE OTHER 3 SDRS CAN BE FOUND BY SEARCHING ON PN 230481490. ALL 4 BROKEN FANS ARE BEING HELD IN QUARANTINE.
